Marynets, Kateryna (2016) On construction of the approximate solution of the special type integral boundary-value problem. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (6). pp. 1-14. ISSN 1417-3875
|
Text
p4187.pdf Download (277kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4187.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 May 2016 05:47 |
Last Modified: | 21 May 2016 05:47 |
URI: | http://real.mtak.hu/id/eprint/35317 |
Actions (login required)
![]() |
Edit Item |